# SDR SWAA031647

- Difficulty date: July 23, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD ATTACH FITTING CORRODED.  REMOVED AND REPLACED GIRT BAR FITTING PER MM.
